# SDR CALA2014102401369

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 45,733 hours, 16,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK ROW 3AB EMER LIGHT INOPERATIVE.  TROUBLE SHOT THE SYS & FOUND UNSEATED PIN IN CONNECTOR FOR SEAT 3AB.  RESEATED PIN IAW SWPM 20-42-02.  SYS CHECKED OK.
